# SDR RAIA201605200001

- Difficulty date: May 20, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 42,395 hours, 35,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT IN FRONT OF RT WING, LIGHT NR 4, IS INOPERATIVE.  R & R BULB IN EXTERIOR EMERGENCY EXIT LIGHT IN FRONT OF RT WING, LIGHT NR 4.  OPS CHECK GOOD.
